Advertisement

Ukrainian Mathematical Journal

, Volume 71, Issue 8, pp 1153–1172 | Cite as

Isometry of the Subspaces of Solutions of Systems of Differential Equations to the Spaces of Real Functions

  • F. G. Abdullayev
  • D. M. Bushev
  • M. Imash kyzy
  • Yu. I. KharkevychEmail author
Article
  • 2 Downloads

We determine the subspaces of solutions of the systems of Laplace and heat-conduction differential equations isometric to the corresponding spaces of real functions defined on the set of real numbers.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. M. Bushev, “Isometry of functional spaces with different number of variables,” Ukr. Mat. Zh., 50, No. 8, 1027–1045 (1998); English translation:Ukr. Math. J., 50, No. 8, 1170–1191 (1998).Google Scholar
  2. 2.
    D. M. Bushev and Yu. I. Kharkevych, “Conditions of convergence almost everywhere for the convolution of a function with deltashaped kernel to this function,” Ukr. Mat. Zh., 67, No. 11, 1461–1476 (2015); English translation:Ukr. Math. J., 67, No. 11, 1643–1661 (2016).Google Scholar
  3. 3.
    D. N. Bushev and Yu. I. Kharkevich, “Determination of the subspaces of solutions of the Laplace and heat-conduction equations isometric to the spaces of real functions and some their applications,” Mat. Zametki, 103, No. 6, 803–817 (2018).CrossRefGoogle Scholar
  4. 4.
    É. L. Shtark, “Complete asymptotic expansion for the upper bound of deviations of the functions from Lip 1 from the singular Abel–Poisson integral,” Mat. Zametki, 13, No. 1, 21–28 (1973).MathSciNetGoogle Scholar
  5. 5.
    K. M. Zhyhallo and Yu. I. Kharkevych, “Approximation of conjugate differentiable functions by their Abel–Poisson integrals,” Ukr. Mat. Zh., 61, No. 1, 73–82 (2009); English translation:Ukr. Math. J., 61, No. 1, 86–98 (2009).Google Scholar
  6. 6.
    I. V. Kal’chuk and Yu. I. Kharkevych, “Complete asymptotics of the approximation of function from the Sobolev classes by the Poisson integrals,” Acta Comment. Univ. Tartu Math., 22, No. 1, 23–36 ( 2018).MathSciNetzbMATHGoogle Scholar
  7. 7.
    Yu. I. Kharkevych and T. V. Zhyhallo, “Approximation of (ψ; β)-differentiable functions defined on the real axis by Abel–Poisson operators,” Ukr. Mat. Zh., 57, No. 8, 1097–1111 (2005); English translation:Ukr. Math. J., 57, No. 8, 1297–1315 (2005).Google Scholar
  8. 8.
    U. Z. Hrabova, I. V. Kal’chuk, and T. A. Stepanyuk, “Approximative properties of the Weierstrass integrals on the classes \( {W}_{\beta}^r{H}^{\alpha } \),” J. Math. Sci. (N.Y.), 231, No. 1, 41–47 (2018).Google Scholar
  9. 9.
    U. Z. Hrabova, I. V. Kal’chuk, and T. A. Stepanyuk, “Approximation of functions from the classes \( {W}_{\beta}^r{H}^{\alpha } \) by Weierstrass integrals,” Ukr. Mat. Zh., 69, No. 4, 510–519 (2017); English translation:Ukr. Math. J., 69, No. 4, 598–608 (2017).Google Scholar
  10. 10.
    V. A. Baskakov, “Some properties of Abel–Poisson-type operators,” Mat. Zametki, 17, No. 2, 169–180 (1975).MathSciNetzbMATHGoogle Scholar
  11. 11.
    L. P. Falaleev, “Approximation of conjugate functions by generalized Abel–Poisson operators,” Mat. Zametki, 67, No. 4, 595–602 (2000).MathSciNetCrossRefGoogle Scholar
  12. 12.
    T. V. Zhyhallo and Yu. I. Kharkevych, “Approximation of functions from the class \( {C}_{\beta}^{\psi } \) by Poisson integrals in the uniform metric,” Ukr. Mat. Zh., 61, No. 12, 1612–1629 (2009); English translation:61, No. 12, 1893–1914 (2009).Google Scholar
  13. 13.
    Yu. I. Kharkevych and T. A. Stepanyuk, “Approximative properties of Poisson integrals on the classes, \( {C}_{\beta}^{\psi }{H}^{\alpha } \)Mat. Zametki, 96, No. 6, 939–952 (2014).CrossRefGoogle Scholar
  14. 14.
    Yu. I. Kharkevych and I. V. Kal’chuk, “Approximation of (ψ, β)-differentiable functions by Weierstrass integrals,” Ukr. Mat. Zh., 59, No. 7, 953–978 (2007); English translation:Ukr. Math. J., 59, No. 7, 1059–1087 (2007).Google Scholar
  15. 15.
    I. V. Kal’chuk, “Approximation of (ψ, β)-differentiable functions defined on the real axis byWeierstrass integrals,” Ukr. Mat. Zh., 59, No. 9, 1201–12‘20 (2007); English translation:Ukr. Math. J., 59, No. 9, 1342–1363 (2007).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • F. G. Abdullayev
    • 1
  • D. M. Bushev
    • 2
  • M. Imash kyzy
    • 1
  • Yu. I. Kharkevych
    • 3
    Email author
  1. 1.“Manas” Kyrgyz–Turkish University, BishkekKyrgyzstan, and Mersin UniversityMersinTurkey
  2. 2.L. Ukrainka East-European National UniversityLutskUkraine
  3. 3.L. Ukrainka East-European National UniversityLutskUkraine

Personalised recommendations